MathSciNet Relay Station
MathSciNet bibliographic data
MR2765092 37B05 (37B10)
Zhang, Xu; Shi, Yuming Coupled-expanding maps for irreducible transition matrices. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 11, 3769–3783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement